# SDR SWAA2020030542172

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD WALL OF AFT LAV DOES NOT  ILLUMINATE         REMOVED AND REPLACED M1673 EMERGENCY LIGHTING BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST OF M1673 BATTERY PACK AS PER AMM.33-51-06-960-805. 59132U 03MAR20
